# SDR CALA2021101401877

- Difficulty date: October 14, 2021
- Submitted: October 14, 2021
- Operation: Air carrier
- Aircraft: N825UA
- Make and model: Airbus A319-131
- Aircraft serial: 980
- Aircraft time: 70,758 hours, 30,043 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Fuel Cap
- Part number: NA
- Condition: Missing
- Location: Underwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 3 UNDERWING FUEL CAP MISSING C/W DDP PER MEL PLACED ON C/W DDP PER MEL DISPATCH DESK: 37   NAME: JO                   DATE: 10-OCT-21- OK TO CDL NEED FUEL CAP M/E 31-2825-9-0001 INSTALLED FUEL CAP REF. IPC 28-11-43
